Article Text

Download PDFPDF
CASE REPORT
Pirfenidone-induced hyponatraemia: insight in mechanism, risk factor and management
  1. Leann Silhan1,
  2. Panagis Galiatsatos1,2,
  3. Justine Corwine1,
  4. Sonye Danoff1
  1. 1Division of Pulmonary and Critical Care Medicine, Johns Hopkins School of Medicine, Baltimore, Maryland, USA
  2. 2Critical Care Medical Department, National Institutes of Health, Bethesda, Maryland, USA
  1. Correspondence to Dr Panagis Galiatsatos, panagis.galiatsatos{at}nih.gov

Footnotes

  • Contributors LS and SD cared for the three patients in this case report. PG assisted with follow-up care of the patients and review of the literature for this manuscript preparation. JC was the pharmacist involved in reviewing medication adverse events. All authors contributed to putting together the manuscript and care for the patients.

  • Competing interests None declared.

  • Patient consent Obtained.

  • Provenance and peer review Not commissioned; externally peer reviewed.

View Full Text

Statistics from Altmetric.com

Footnotes

  • Contributors LS and SD cared for the three patients in this case report. PG assisted with follow-up care of the patients and review of the literature for this manuscript preparation. JC was the pharmacist involved in reviewing medication adverse events. All authors contributed to putting together the manuscript and care for the patients.

  • Competing interests None declared.

  • Patient consent Obtained.

  • Provenance and peer review Not commissioned; externally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.